Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

Abstract Title:

Warfarin-associated intracapsular hemorrhage causing an acutely painful total hip arthroplasty: a rare complication of prolonged anticoagulant therapy.

Abstract Source:

J Arthroplasty. 2000 Aug;15(5):668-70. PMID: 10960007

Abstract Author(s):

A González Della Valle, P S Ruzo, E A Salvati

Article Affiliation:

Hospital Italiano de Buenos Aires, Argentina.

Abstract:

Hemorrhage is the most prevalent adverse effect of oral anticoagulant therapy. The incidence of bleeding complications is related to the duration and range of therapy. A patient on long-term warfarin anticoagulation developed a spontaneous intracapsular bleed into a total hip arthroplasty that had been implanted 11 years before. Joint aspiration allowed early recognition with immediate resolution of symptoms. Diagnosis and treatment of this rare complication are discussed with a review of the literature.

Study Type : Human: Case Report

Print Options


Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2019 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.